MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO NAV PIN 3MM X 100MM CASE OF 10; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO NAV PIN 3MM X 100MM CASE OF 10; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 6007003100
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device discarded.
 
Event or Problem Description
It was reported that during a procedure at the user facility a patient experienced a fracture of the femur at the diaphysis.Attempts are being made to obtain additional information about the event; no further information is currently available.
 
Additional Manufacturer Narrative
Additional information added for d10, h3 device evaluation: follow-up report submitted to document the device was discarded by the customer, no evaluation is possible.H3 other text : device and x-rays not available.
 
Event or Problem Description
It was reported that during a procedure at the user facility a patient experienced a fracture of the femur at the diaphysis.The user facility reported the patient recovered from the fracture.Multiple attempts were made to obtain additional information.The user facility was not able to provide any further information regarding the reported event.

Brand Name
NAV PIN 3MM X 100MM CASE OF 10
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9800125
Report Number0001811755-2020-00629
Device Sequence Number779130
Product Code HAW
UDI-Device Identifier57613154107396
UDI-Public57613154107396
Combination Product (Y/N)N
PMA/510(K) Number
K022365
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number6007003100
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/14/2020
Supplement Date Received by Manufacturer07/08/2020
Initial Report FDA Received Date03/06/2020
Supplement Report FDA Received Date07/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1